Shigefumi Mori의 정보

수상나이 39
출생년도 1951
사망년도
출생지 Nagoya(Japan)
현재소속 University of Kyoto
연구실적 [자세히 보기]
관련출판물 1.F Araki and S Iitaka, Profiles of the ICM-90 Fields Medal prizewinner (Japanese), Sugaku 42 (4) (1990), 361-366.

2.Award of the 1988 Mathematical Society of Japan Prize to Shigefumi Mori and Yujiro Kawamata : The theory of minimal models of algebraic varieties (Japanese), Sugaku 41 (1) (1989), 58.

3.H Hironaka, On the work of Shigefumi Mori, Proceedings of the International Congress of Mathematicians, Kyoto, 1990 I (Tokyo, 1991), 19-25.

4.ICM-90 Kyoto, Japan, Notices Amer. Math. Soc. 37 (9) (1990), 1209-1216.

5.Japan Academy prize-winning research on the classification theory of algebraic varieties by Shigeru Iitaka, Shigefumi Mori and Yujiro Kawamata (Japanese), Trans. Japan Acad. 45 (2) (1990), 48-54.

6.S Mukai, Shigefumi Mori's achievements (Japanese), Sugaku 43 (1) (1991), 40-47.

7.Shigefumi Mori awarded 1990 Cole Prize in Algebra, Notices Amer. Math. Soc. 37 (2) (1990), 118-119.

8.H Sumihiro, Shigefumi Mori (Japanese), Sugaku 43 (1) (1991), 47-50.

시상내역 Mori's work achieved a remarkable continuation of classification efforts in algebraic geometry and in many ways provides a fitting chapter in the progress of algebraic geometry through the 20th century.
Other Award Yanaga Prize(1983), Chunichi Culture Prize(1984), Inoue Prize(1989), Cole Prize(1990)
연구단행본 [1] Mori, Shigefumi Rational curves on algebraic varieties. Mathematics: frontiers and perspectives, 189--195, Amer. Math. Soc., Providence, RI, 2000. 14E30 (14J32)
[2] Kollár, János; Mori, Shigefumi Birational geometry of algebraic varieties. With the collaboration of C. H. Clemens and A. Corti. Translated from the 1998 Japanese original. Cambridge Tracts in Mathematics, 134. Cambridge University Press, Cambridge, 1998. viii+254 pp. ISBN: 0-521-63277-3 14E30
[3] Mori, Shigefumi Birational classification of algebraic $3$-folds. Algebraic analysis, geometry, and number theory (Baltimore, MD, 1988), 307--311, Johns Hopkins Univ. Press, Baltimore, MD, 1989. 14E30 (14E05 14J10 14J30)
[4] Suzuki, Satoshi Collected papers of Satoshi Suzuki. Edited and with a preface by Paulo Ribenboim. With biographical notes by Masayoshi Nagata and Shigefumi Mori. Queen's Papers in Pure and Applied Mathematics, 97. Queen's University, Kingston, ON, 1994. xxii+369 pp. ISBN: 0-88911-675-X 01A75 (13B10 13N05)
[5] Mori, Shigefumi Birational classification of algebraic threefolds. Algebraic geometry and related topics (Inchon, 1992), 1--17, Conf. Proc. Lecture Notes Algebraic Geom., I, Internat. Press, Cambridge, MA, 1993. 14E05 (14J30)
[6] Kollár, János; Miyaoka, Yoichi; Mori, Shigefumi Rational curves on Fano varieties. Classification of irregular varieties (Trento, 1990), 100--105, Lecture Notes in Math., 1515, Springer, Berlin, 1992. 14J45
[7] Hironaka, Heisuke On the work of Shigefumi Mori. Proceedings of the International Congress of Mathematicians, Vol. I, II (Kyoto, 1990), 19--25, Math. Soc. Japan, Tokyo, 1991. 14-02 (01A65)
[8] Mori, Shigefumi Birational classification of algebraic threefolds. Proceedings of the International Congress of Mathematicians, Vol. I, II (Kyoto, 1990), 235--248, Math. Soc. Japan, Tokyo, 1991. 14E30 (14E05)
[9] Mori, Shigefumi Birational classification of algebraic threefolds. A plenary address presented at the International Congress of Mathematicians held in Kyoto, August 1990. ICM-90. Mathematical Society of Japan, Tokyo; distributed outside Asia by the American Mathematical Society, Providence, RI, 1990. 1 videocassette (NTSC; 1/2 inch; VHS) (60 min.); sd., col. ISBN: 0-8218-8041-1 14J10 (14E05 14E35 14J30)
[10] Mori, Shigefumi Classification of higher-dimensional varieties. Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), 269--331, Proc. Sympos. Pure Math., 46, Part 1, Amer. Math. Soc., Providence, RI, 1987. ) 14J10 (14E05 14E30 14J40 14M20)
[11] Algebraic geometry, Bowdoin, 1985, Part 2. Proceedings of the summer research institute held at Bowdoin College, Brunswick, Maine, July 8--26, 1985. Edited by Spencer J. Bloch. With the collaboration of H. Clemens, D. Eisenbud, W. Fulton, D. Gieseker, J. Harris, R. Hartshorne and S. Mori. Proceedings of Symposia in Pure Mathematics, 46, Part 2. American Mathematical Society, Providence, RI, 1987. vi+513 pp. ISBN: 0-8218-1480-X 14-06
[12] Algebraic geometry, Bowdoin, 1985, Part 1. Proceedings of the summer research institute held at Bowdoin College, Brunswick, Maine, July 8--26, 1985. Edited by Spencer J. Bloch. With the collaboration of H. Clemens, D. Eisenbud, W. Fulton, D. Gieseker, J. Harris, R. Hartshorne and S. Mori. Proceedings of Symposia in Pure Mathematics, 46, Part 1. American Mathematical Society, Providence, RI, 1987. vi+481 pp. ISBN: 0-8218-1476-1 14-06
[13] Mori, Shigefumi Cone of curves, and Fano $3$-folds. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983), 747--752, PWN, Warsaw, 1984. 14E30 (14J30 14J40)
[14] Mori, Shigefumi; Mukai, Shigeru On Fano $3$-folds with $B\sb{2}\geq 2$. Algebraic varieties and analytic varieties (Tokyo, 1981), 101--129, Adv. Stud. Pure Math., 1, North-Holland, Amsterdam, 1983. 14J30
[15] Mori, Shigefumi; Mukai, Shigeru The uniruledness of the moduli space of curves of genus $11$. Algebraic geometry (Tokyo/Kyoto, 1982), 334--353, Lecture Notes in Math., 1016, Springer, Berlin, 1983. 14H10 (14D20 14J28)
[16] Mori, Shigefumi Threefolds whose canonical bundles are not numerically effective. Algebraic threefolds (Varenna, 1981), pp. 155--189, Lecture Notes in Math., 947, Springer, Berlin-New York, 1982. 14J30 (14E35)
[17] Demazure, Michel Caractérisations de l'espace projectif (conjectures de Hartshorne et de Frankel) (d'après Shigefumi Mori). (French) [Characterizations of projective space (conjectures of Hartshorne and Frankel) (after Shigefumi Mori)] Bourbaki Seminar, Vol. 1979/80, pp. 11--19, Lecture Notes in Math., 842, Springer, Berlin-New York, 1981. 14J10 (14M20)
[18] Mori, Shigefumi On Tate conjecture concerning endomorphisms of abelian varieties. Proceedings of the International Symposium on Algebraic Geometry (Kyoto Univ., Kyoto, 1977), pp. 219--230, Kinokuniya Book Store, Tokyo, 1978. 14K15 (10D35 14G10)
[19] Mori, Shigefumi Birational classification of algebraic threefolds [MR 93b:14031]. Fields Medallists' lectures, 496--509, World Sci. Ser. 20th Century Math., 5, World Sci. Publishing, River Edge, NJ, 1997. 14E05 (14E35)
[20] Hironaka, Heisuke The work of Shigefumi Mori [MR 93d:14003]. Fields Medallists' lectures, 487--493, World Sci. Ser. 20th Century Math., 5, World Sci. Publishing, River Edge, NJ, 1997. 01A70 (14-03)
[21] Mori, Shigefumi; Mukai, Shigeru Classification of Fano $3$-folds with $B\sb 2\geq 2$. I. Algebraic and topological theories (Kinosaki, 1984), 496--545, Kinokuniya, Tokyo, 1986. 14J45
연구논문
  • Fujino, Osamu;Mori, Shigefumi   A canonical bundle formula   J. Differential Geom.   56   1   (2000)   167-188   14N30, 14E30
  • Mori, Shigefumi   On a hyperplane section theorem of Gurjar   Math. Ann.   319   3   (2001)   533-537   14B05
  • Koll?r, J?nos;Miyaoka, Yoichi;Mori, Shigefumi;Takagi, Hiromichi   Boundedness of canonical $bold Q$-Fano 3-folds   Proc. Japan Acad. Ser. A Math. Sci.   76   5   (2000)   73-77   14J45, 45E30
  • Keel, Se?n;Mori, Shigefumi   Quotients by groupoids   Ann. of Math. (2)   145   1   (1997)   193-213   14D25, 14L30
  • Koll?r, J?nos;Miyaoka, Yoichi;Mori, Shigefumi   Rational connectedness and boundedness of Fano manifolds   J. Differential Geom.   36   3   (1992)   765-779   14J45
  • Koll?r, J?nos;Mori, Shigefumi   Classification of three-dimensional flips   J. Amer. Math. Soc.   5   3   (1992)   533-703   14E30, 14B07, 14E05, 14E35, 14J30
  • Koll?r, J?nos;Miyaoka, Yoichi;Mori, Shigefumi   Rationally connected varieties   J. Algebraic Geom.   1   3   (1992)   429-448   14E30, 14E05, 14E35
  • Clemens, Herbert;Koll?r, J?nos;Mori, Shigefumi   Higher-dimensional complex geometry   Asterisque     166   (1988)   1-144   14J30, 32J99
  • Mori, Shigefumi;Morrison, David R.;Morrison, Ian   On four-dimensional terminal quotient singularities   Math. Comp.   51   184   (1988)   769-786   14J35, 14B05, 14J10
  • Mori, Shigefumi   Flip theorem and the existence of minimal models for $3$-folds   J. Amer. Math. Soc.   1   1   (1988)   117-253   14J30, 14E35
  • Miyaoka, Yoichi;Mori, Shigefumi   A numerical criterion for uniruledness   Ann. of Math. (2)   124   1   (1986)   65-69   14J40
  • Mori, Shigefumi   On $3$-dimensional terminal singularities   Nagoya Math. J.   98     (1985)   43-66   14B05, 14B07, 32B30
  • Mori, Shigefumi   Hartshorne conjecture and extremal rays. (Japanese) Sugaku Expositions   S=ugaku   35   3   (1983)   193-209   14J30, 14J10
  • Mori, Shigefumi   On degrees and genera of curves on smooth quartic surfaces in $Psp 3$   Nagoya Math. J.   96     (1984)   127-132   14J28, 14H45
  • Mori, Shigefumi   Threefolds whose canonical bundles are not numerically effective   Ann. of Math. (2)   116   1   (1982)   133-176   14J30, 14E35
  • Kouda, A.;Mori, S.   Mode analysis of a system of mutually coupled van der Pol oscillators with coupling delay   Internat. J. Non-Linear Mech.   17   4   (1982)   267-276   92A09, 34K15, 70K30
  • Mori, Shigefumi;Mukai, Shigeru   Classification of Fano $3$-folds with $Bsb{2}geq 2$   Manuscripta Math.   36   2   (1981-1982)   147-162   14J30, 14J10
  • Mori, Shigefumi   Projective manifolds with ample tangent bundles   Ann. of Math. (2)   110   3   (1979)   593-606   14E05, 14M20
  • Mori, Shigefumi   Threefolds whose canonical bundles are not numerically effective   Proc. Nat. Acad. Sci. U.S.A.   77   6   (1980)   3125-3126   14J30
  • Mori, Shigefumi;Sumihiro, Hideyasu   On Hartshorne's conjecture   J. Math. Kyoto Univ.   18   3   (1978)   523-533   14J30, 14F10, 14J40
  • Mori, Shigefumi   The endomorphism rings of some abelian varieties. II   Japan. J. Math. (N.S.)   3   1   (1977)   105-109   14H20, 14K15
  • Mori, Shigefumi   Graded factorial domains   Japan. J. Math. (N.S.)   3   2   (1977)   223-238   13F15
  • Mori, Shigefumi   The endomorphism rings of some Abelian varieties   Japan. J. Math. (N.S.)   2   1   (1976)   109-130   14J05, 14H40, 14K22
  • Mori, Shigefumi   On affine cones associated with polarized varieties   Japan. J. Math. (N.S.)   1   2   (1975)   301-309   14M05
  • Mori, Shigefumi   On a generalization of complete intersections   J. Math. Kyoto Univ.   15   3   (1975)   619-646   14M10
  • Sumihiro, Hideyasu;Mori, Shigefumi   Vector bundles and Fano varieties: an introduction to the contributions of Shigeru Mukai   S=ugaku   49   1   (1997)   84-89   01A70